Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 25, NWS Louisville, KY

May 25, 2006Hardin County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 25, 2006, 9:45 PM EDT for Hardin County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2006, 9:45 PM EDT (01:45 UTC)
Expired
May 26, 2006, 12:45 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Hardin County, KY

The radar

The Louisville radar (KLVX), 28 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:40 PM EDTFLOODStephensburg, KYINTERSECTION OF HWYS 62 AND 84 FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1906 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.8
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 260145
FFWLMK
KYC093-260445-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARDIN COUNTY IN NORTH CENTRAL KENTUCKY

* UNTIL 1245 AM EDT

* AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF HEAVY THUNDERSTORMS ACROSS MUCH OF HARDIN COUNTY.
  ADDITIONAL THUNDERSTORMS TO THE NORTHWEST OF HARDIN COUNTY WILL
  MOVE THROUGH THE AREA OVER THE NEXT SEVERAL HOURS. NATIONAL 
  WEATHER SERVICE DOPPLER RADAR ESTIMATES THAT TWO TO TWO AND A
  HALF INCHES HAVE FALLEN ACROSS THE COUNTY THIS EVENING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST POINT
  AND ELIZABETHTOWN

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IS POSSIBLE OVER
THE NEXT FEW HOURS...CREATING ADDITIONAL FLOODING PROBLEMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.

LAT...LON 3757 8613 3757 8621 3762 8627 3779 8616
      3783 8600 3800 8599 3800 8595 3794 8591
      3791 8584 3788 8585 3782 8575 3772 8570
      3754 8589 3744 8589 3744 8603

$$

JARVIS
1 follow-up statement
000 
WGUS73 KLMK 260313
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1111 PM EDT THU MAY 25 2006

KYC093-260445-
HARDIN KY-
1111 PM EDT THU MAY 25 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
HARDIN COUNTY...

AT 1105 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
COUNTY ROADS WITH WATER ACROSS THE ROADWAY DUE TO FLASH FLOODING 
OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST 
POINT... ELIZABETHTOWN... AND RADCLIFF.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3757 8613 3757 8621 3762 8627 3779 8616
      3783 8600 3800 8599 3800 8595 3794 8591
      3791 8584 3788 8585 3782 8575 3772 8570
      3754 8589 3744 8589 3744 8603

$$

SCHOTT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 25, 8:12 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 25, 8:12 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 PM EDT THU MAY 25 2006

.MESO UPDATE...

BKN LINE OF SVR STORMS PROGRESSING ACROSS THE CWA FROM OWB TO N OF
LEX AS OF 00 UTC. NUMEROUS REPORTS OF WIND DMG AND LARGE HAIL WITH
THESE STORMS. CELLS CONTINUE TO DEVELOP UPSTREAM OVER WRN KY AND
SRN IL...AS THE ENTIRE COMPLEX DRIFTS TO THE SLOWLY TO THE SOUTH.
WE ARE ANTICIPATING SOME FLOODING ISSUES OVER THE NEXT FEW HOURS
DUE TO TRAINING CELLS. RADAR IS LIKELY OVERESTIMATING PCPN AMTS
DUE TO HAIL CONTAMINATION...BUT RAIN RATES OF AT LEAST AN INCH PER
HOUR ARE LIKELY...FALLING ON AREAS THAT SAW A LOT OF RAIN LAST
NIGHT. MAY NEED TO UPGRADE CURRENT URBAN/FLOOD ADVSYS TO WARNINGS.
SVR STORMS WITH SOME BOWING CHARACTERISTICS HEADING INTO THE LEX
METRO AREA...AND INTENSE CELLS WITH LARGE HAIL LIKELY WEST OF I-65
ATTM.

CS

&&

.PREV DISCUSSION... (ISSUED 613 PM EDT THU MAY 25 2006)

LINE OF SVR STORMS PROGRESSING EWD ACROSS SRN IND...SOME HAD
FAIRLY STRONG LOW/MID LEVEL CIRCULATIONS. BOWING STRUCTURE
DETECTED OVER WASHINGTON COUNTY MOVING INTO CLARK COUNTY MAY
PRODUCE LOCALIZED INTENSE WINDS. LARGE HAIL IS ALSO
EXPECTED...HAIL SPIKE ON RECENT RADAR DATA IN CELL NEAR OWB.
STORMS EXPECTED TO CONTINUE EASTWARD...WITH ADDITIONAL CELLS
DEVELOPING FURTHER SW INTO WRN KY/SRN IL/SE MO. AS A RESULT...NEW
TORNADO WATCH WILL BE ISSUED SHORTLY FOR REMAINDER OF OUR CNTRL KY
COUNTIES. LOW LEVEL SHEAR/HELICITIES ARE MORE THAN SUFFICIENT FOR
ISLTD TORNADOES...ESPECIALLY FROM I-65 WESTWARD BASED ON LATEST
MESOANALYSIS.

CS

PREV DISCUSSION... (ISSUED 406 PM EDT THU MAY 25 2006)

TORNADO WATCHES NOW IN EFFECT FOR LOCATIONS ROUGHLY ALONG/N OF AN
EVV-LEX LINE. A BROKEN LINE OF SUPERCELLS HAS RAPIDLY DEVELOPED
OVER THE PAST HOUR OR SO FROM SE IL UP INTO CNTRL IN. SOME FAIRLY
LARGE HAIL BEING REPORTED FROM THOSE STORMS. WINDS HAVE BACKED IN
THE LATEST OBSERVATIONS AT HNB/SDF/LEX...INDICATING INCREASING
THREAT FOR ISLTD TORNADOES. FURTHER SW...STORMS HAVING A HARD TIME
DEVELOPING OVER FAR SRN IL INTO SE MO...THOUGH THIS AREA WILL
STILL HAVE TO BE WATCHED FOR ADDTL DEVELOPMENT. ADDITIONAL SCT
CONVECTION OVER WRN/CNTRL TN MAY AFFECT SRN/SE PORTIONS OF THE CWA
LATER ON.

CS

PREV DISCUSSION... (ISSUED 300 PM EDT THU MAY 25 2006)

LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

UPPER LEVEL RIDGING IS FORECAST TO HOLD SWAY THROUGH MUCH OF THE
LONG TERM PERIOD.  DEPARTING SFC FRONTAL BOUNDARY IS FORECAST TO
CONTINUE TO MOVE SOUTHEAST AS SFC RIDGING BUILDS INTO THE OHIO
VALLEY THROUGH THE FIRST PART OF THE HOLIDAY WEEKEND.  IN
GENERAL...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED
THROUGH SUNDAY.  ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE
WEEKEND WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS IN THE
MID TO UPPER 60S.  BY LATE SUNDAY...LATEST 00Z GFS SHOWS SOME WEAK
FRONTAL BOUNDARY IN THE AREA THAT REMAINS QUASI-STATIONARY FROM
NORTH TO SOUTH ACROSS THE REGION.  PRIND ARE THAT WE SHOULD REMAIN
RATHER DRY THROUGH MONDAY...THEREFORE WE PLAN ON KEEPING A DRY
FORECAST AT THIS POINT.  BY TUESDAY...WE WILL LIKELY SEE DIURNALLY
DRIVEN CONVECTION IN THE AFTERNOON/EVE.  SO WE WILL KEEP CHC POPS IN
FOR TUE THROUGH THU.  TEMPERATURES WILL COOL SLIGHTLY BY EARLY NEXT
WEEK...BUT TEMPS WILL STILL BE ABOVE NORMAL WITH HIGHS IN THE LOW TO
MID 80S AND OVERNIGHT LOWS IN THE MID 60S. -33

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 25, 4:30 PM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU MAY 25 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
430 PM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

ALL OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA IS IN A MODERATE
RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT.

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG
AN APPROACHING COLD FRONT. VERY MOIST AND VERY UNSTABLE AIR IS IN
PLACE ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE
FOR DAMAGING WINDS AND HAIL...BUT THERE IS THE POTENTIAL FOR
ISOLATED TORNADOES TO DEVELOP AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT RISK FOR SEVERE STORMS WILL EXIST FRIDAY MORNING SOUTH OF
THE BLUEGRASS AND WESTERN KENTUCKY PARKWAYS. THIS AREA IS AHEAD OF A
COLD FRONT MOVING THROUGH THE REGION. THE PRIMARY THREAT WILL BE
WIND DAMAGE. THE STORMS WILL END BY EARLY AFTERNOON AS THE FRONT
PUSHES SOUTHEAST OF KENTUCKY.

THUNDERSTORMS ARE FORECAST AGAIN NEXT TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING.
SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY
INSTANCES OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE. CALL US...OR USE E-SPOTTER ON OUR WEBSITE TO RELAY
REPORTS.

CS

In the hours before

Local storm report, May 25, 9:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
919 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     HARDINSBURG             37.78N 86.46W
05/25/2006                   BRECKINRIDGE       KY   TRAINED SPOTTER

            TREES WERE DOWNED.

&&

MRC
Local storm report, May 25, 9:22 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
922 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             EASTVIEW                37.58N 86.05W
05/25/2006  E0.75 INCH       HARDIN             KY   AMATEUR RADIO

            ALONG THE WESTERN KENTUCKY PARKWAY.

&&

MRC
Local storm report, May 25, 9:36 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
936 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     LEITCHFIELD             37.48N 86.29W
05/25/2006                   GRAYSON            KY   LAW ENFORCEMENT

            TREES WERE DOWNED COUNTYWIDE.

&&

MRC
Local storm report, May 25, 9:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             BIG CLIFTY              37.55N 86.15W
05/25/2006  E2.00 INCH       GRAYSON            KY   TRAINED SPOTTER

&&

MRC
Local storm report, May 25, 9:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     BIG CLIFTY              37.55N 86.15W
05/25/2006  E70 MPH          GRAYSON            KY   TRAINED SPOTTER

&&

MRC
Local storm report, May 25, 9:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             2 N SPRINGFIELD         37.72N 85.22W
05/25/2006  E1.00 INCH       WASHINGTON         KY   LAW ENFORCEMENT

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:01 PM EDTSevere Thunderstorm WarningLMKNelson44 min
May 25, 8:03 PM EDTSevere Thunderstorm WarningLMKFranklin28 min
May 25, 8:14 PM EDTSevere Thunderstorm WarningLMKMercer, Woodford46 min
May 25, 8:15 PM EDTSevere Thunderstorm WarningLMKHardin45 min
May 25, 8:21 PM EDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 8:27 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Scott48 min
May 25, 8:32 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock43 min
May 25, 8:48 PM EDTSevere Thunderstorm WarningLMKClark, Madison42 min
May 25, 8:55 PM EDTTornado WarningLMKGrayson35 min
May 25, 9:02 PM EDTSevere Thunderstorm WarningLMKLarue, Nelson43 min
May 25, 9:10 PM EDTSevere Thunderstorm WarningLMKWashington35 min
May 25, 9:11 PM EDTTornado WarningLMKHardin34 min
May 25, 9:13 PM EDTSevere Thunderstorm WarningLMKBreckinridge47 min
May 25, 9:24 PM EDTSevere Thunderstorm WarningLMKHardin51 min
May 25, 9:26 PM EDTTornado WarningLMKMadison, Marion77 days
May 25, 9:29 PM EDTSevere Thunderstorm WarningLMKLarue46 min
May 25, 9:35 PM EDTFlash Flood WarningLMKBreckinridge3 hr
May 25, 9:37 PM EDTSevere Thunderstorm WarningLMKMercer38 min
May 25, 9:43 PM EDTTornado WarningLMKHancock, Washington120 days
May 25, 10:06 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine24 min
May 25, 10:13 PM EDTSevere Thunderstorm WarningLMKMarion47 min
May 25, 10:28 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor47 min
May 25, 10:35 PM EDTSevere Thunderstorm WarningLMKMadison25 min
May 25, 10:36 PM EDTSevere Thunderstorm WarningLMKGrayson39 min
May 25, 10:43 PM EDTFlash Flood WarningLMKLarue, Marion3 hr
May 25, 10:59 PM EDTSevere Thunderstorm WarningLMKAdair, Casey46 min
May 25, 11:04 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson41 min
May 25, 11:13 PM EDTSevere Thunderstorm WarningLMKHart17 min
May 25, 11:19 PM EDTSevere Thunderstorm WarningLMKLincoln31 min
May 25, 11:31 PM EDTSevere Thunderstorm WarningLMKGreen29 min
May 25, 11:36 PM EDTSevere Thunderstorm WarningLMKHart24 min
May 25, 11:46 PM EDTSevere Thunderstorm WarningLMKTaylor44 min
May 25, 11:53 PM EDTSevere Thunderstorm WarningLMKWarren52 min
May 25, 11:56 PM EDTSevere Thunderstorm WarningLMKGreen31 min
May 26, 12:12 AM EDTTornado WarningLMKRussell, Warren120 days
May 26, 12:21 AM EDTSevere Thunderstorm WarningLMKAdair24 min
May 26, 12:41 AM EDTSevere Thunderstorm WarningLMKBarren34 min
May 26, 1:45 AM EDTFlash Flood WarningLMKAdair, Russell3 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.